(2m)-th
mean behavior of solutions of stochastic differential equtions under
parametric pertubations
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_1a_14,
author = {S.
Jankovi\'c and M. Jovanovi\'c},
title = {(2m)-th
mean behavior of solutions of stochastic differential equtions under
parametric pertubations},
journal = {Novi Sad Journal of Mathematics},
pages = {133-142},
year = {2000},
volume = {30},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_14/}
}
TY - JOUR AU - S. Janković AU - M. Jovanović TI - (2m)-th mean behavior of solutions of stochastic differential equtions under parametric pertubations JO - Novi Sad Journal of Mathematics PY - 2000 SP - 133 EP - 142 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_14/ ID - NSJOM_2000_30_1a_14 ER -
S. Janković; M. Jovanović. (2m)-th mean behavior of solutions of stochastic differential equtions under parametric pertubations. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_14/